PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2015 | 1 | 1 |
Tytuł artykułu

The area preserving curve shortening flow with Neumann free boundary conditions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the area preserving curve shortening flow with Neumann free boundary conditions outside of a convex domain in the Euclidean plane. Under certain conditions on the initial curve the flow does not develop any singularity, and it subconverges smoothly to an arc of a circle sitting outside of the given fixed domain and enclosing the same area as the initial curve.
Wydawca
Czasopismo
Rocznik
Tom
1
Numer
1
Opis fizyczny
Daty
otrzymano
2015-02-02
zaakceptowano
2015-02-23
online
2015-05-25
Twórcy
  • Karlsruhe Institute of Technology, Department of Mathematics, Englerstr. 2, D-76131 Karlsruhe, Germany
Bibliografia
  • [1] U. Abresch and J. Langer. The normalized curve shortening flow and homothetic solutions. J. Differential Geom., 23(2):175–196, 1986.
  • [2] M. Athanassenas. Volume-preserving mean curvature flow of rotationally symmetric surfaces. Comment. Math. Helv.,72(1):52–66, 1997.[Crossref]
  • [3] M. Athanassenas. Behaviour of singularities of the rotationally symmetric, volume-preserving mean curvature flow. Calc.Var. Partial Differential Equations, 17(1):1–16, 2003.
  • [4] M. Athanassenas and S. Kandanaarachchi. Convergence of axially symmetric volume-preserving mean curvature flow. PacificJ. Math., 259(1):41–54, 2012.
  • [5] T. Aubin. Some nonlinear problems in Riemannian geometry. Springer Monographs inMathematics. Springer-Verlag, Berlin,1998.
  • [6] K. A. Brakke. The motion of a surface by its mean curvature, volume 20 of Mathematical Notes. Princeton University Press,Princeton, N.J., 1978.
  • [7] J. A. Buckland. Mean curvature flow with free boundary on smooth hypersurfaces. J. Reine Angew. Math., 586:71–90, 2005.
  • [8] E. Cabezas-Rivas and V. Miquel. Volume-preserving mean curvature flow of revolution hypersurfaces in a rotationally symmetricspace. Math. Z., 261(3):489–510, 2009.[WoS]
  • [9] E. Cabezas-Rivas and V. Miquel. Volume preserving mean curvature flow of revolution hypersurfaces between two equidistants.Calc. Var. Partial Differential Equations, 43(1-2):185–210, 2012.
  • [10] J. Choe, M. Ghomi, and M. Ritoré. The relative isoperimetric inequality outside convex domains in Rn. Calc. Var. PartialDifferential Equations, 29(4):421–429, 2007.
  • [11] M. P. do Carmo. Differential geometry of curves and surfaces. Prentice-Hall Inc., Englewood Cliffs, N.J., 1976.
  • [12] G. Dziuk, E. Kuwert, and R. Schätzle. Evolution of elastic curves in Rn: existence and computation. SIAM J. Math. Anal.,33(5):1228–1245 (electronic), 2002.
  • [13] K. Ecker. Regularity theory for mean curvature flow. Progress in Nonlinear Differential Equations and their Applications, 57.Birkhäuser Boston Inc., Boston, MA, 2004.
  • [14] A. Friedman. Partial differential equations of parabolic type. Prentice-Hall Inc., Englewood Cliffs, N.J., 1964.
  • [15] M. Gage. On an area-preserving evolution equation for plane curves. In Nonlinear problems in geometry (Mobile, Ala., 1985),volume 51 of Contemp. Math., pages 51–62. Amer. Math. Soc., Providence, RI, 1986.
  • [16] H. P. Halldorsson. Self-similar solutions to the curve shortening flow. Trans. Amer. Math. Soc., 364(10):5285–5309, 2012.
  • [17] R. S. Hamilton. Four-manifolds with positive curvature operator. J. Differential Geom., 24(2):153–179, 1986.
  • [18] R. S. Hamilton. The formation of singularities in the Ricci flow. In Surveys in differential geometry, Vol. II (Cambridge, MA,1993), pages 7–136. Int. Press, Cambridge, MA, 1995.
  • [19] R. S. Hamilton. Harnack estimate for the mean curvature flow. J. Differential Geom., 41(1):215–226, 1995.
  • [20] G. Huisken. The volume preserving mean curvature flow. J. Reine Angew. Math., 382:35–48, 1987.
  • [21] G. Huisken. Asymptotic behavior for singularities of the mean curvature flow. J. Differential Geom., 31(1):285–299, 1990.
  • [22] G. Huisken and C. Sinestrari. Mean curvature flow singularities for mean convex surfaces. Calc. Var. Partial DifferentialEquations, 8(1):1–14, 1999.
  • [23] W. Klingenberg. Eine Vorlesung über Differentialgeometrie. Springer-Verlag, Berlin, 1973. Heidelberger Taschenbücher,Band 107.
  • [24] A. Ludwig. A Relaxed Partitioning Disk for Strictly Convex Domains. PhD thesis, Freiburg: Univ. Freiburg, Fac. of Math. andPhys. 94 S., 2013.
  • [25] E. Mäder-Baumdicker. The area preserving curve shortening flow with Neumann free boundary conditions. PhD thesis,Freiburg: Univ. Freiburg, Fac. of Math. and Phys. 155 S., 2014.
  • [26] A. Magni and C. Mantegazza. A Note on Grayson’s Theorem. Rend. Sem. Mat. Univ. Padova, 131:263–279, 2014.
  • [27] C. Mantegazza, M. Novaga, and V. M. Tortorelli. Motion by curvature of planar networks. Ann. Sc. Norm. Super. Pisa Cl. Sci.(5), 3(2):235–324, 2004.
  • [28] M. H. Protter and H. F. Weinberger. Maximum principles in differential equations. Prentice-Hall Inc., Englewood Cliffs, N.J.,1967.
  • [29] M. Ritoré and C. Sinestrari. Mean curvature flow and isoperimetric inequalities. Advanced Courses in Mathematics. CRMBarcelona. Birkhäuser Verlag, Basel, 2010. Edited by Vicente Miquel and Joan Porti.
  • [30] A. Stahl. On the mean curvature flow with Neumann boundary values on smooth hypersurfaces. (Über den mittleren Krümmungsflußmit Neumannrandwerten auf glatten Hyperflächen.). PhD thesis, Tübingen: Univ. Tübingen, Math. Fak. 129 S.,1994.
  • [31] A. Stahl. Convergence of solutions to the mean curvature flow with a Neumann boundary condition. Calc. Var. PartialDifferential Equations, 4(5):421–441, 1996.
  • [32] A. Stahl. Regularity estimates for solutions to the mean curvature flow with a Neumann boundary condition. Calc. Var.Partial Differential Equations, 4(4):385–407, 1996.
  • [33] A. Stone. A density function and the structure of singularities of the mean curvature flow. Calc. Var. Partial DifferentialEquations, 2(4):443–480, 1994.
  • [34] A.Windel. Über den volumenerhaltenden mittleren Krümmungsfluß mit einer Neumann-Randbedingung auf einer konvexenHyperfläche. Diplom thesis, Univ. Freiburg, Fac. of Math. and Phys., 100 S., 2006.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_geofl-2015-0004
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.